IJPAM: Volume 110, No. 4 (2016)

Title

COMPARATIVE ANALYSIS OF NUMERICAL
SOLUTION OF OPTIMAL CONTROL PROBLEMS

Authors

Shangareeva Gulnaz$^1$, Grigoryev Igor$^2$, Mustafina Svetlana$^3$
$^{1,2,3}$Sterlitamak Branch of the Bashkir State University
37, Lenin Avenue, Sterlitamak city, 453103, RUSSIA

Abstract

In this article step by step algorithms were developed for solving optimal control problems based on the method of successive approximations and the method of variations in the space of controls. The algorithm of the method of successive approximations requires details of the problem to the boundary problem of the maximum principle. In turn, the algorithm of the variations is more versatile because it is based on iterating state variables and control in the phase space. A numerical study and comparative analysis of the developed algorithms performed at different values of accuracy.

History

Received: September 13, 2016
Revised: October 15, 2016
Published: November 9, 2016
Revised (on author request): November 15, 2016: Incorrect author abbreviations in running heads. The old file (date November 9, 2016) is available from here.

AMS Classification, Key Words

AMS Subject Classification: 49M30, 65K05, 65K10
Key Words and Phrases: method of successive approximations, the method of variations, optimal control, numerical algorithm

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Igor Grigoryev, Svetlana Mustafina, Global optimization of functions of several variables using parallel technologies International Journal of Pure and Applied Mathematics, 106, No. 1 (2016), 301-306, doi: https://doi.org/10.12732/ijpam.v106i1.24.

2
Igor Grigoryev, Eldar Miftakhov, Svetlana Mustafina, Mathematical Modelling of the Copolymerization of Styrene with Maleic Anhydride in a Homogeneous Environment Int. J. Chem. Sci., 14, No. 1 (2016), 381-386.

How to Cite?

DOI: 10.12732/ijpam.v110i4.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 110
Issue: 4
Pages: 645 - 649


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).